MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 PIN TRL LNR +4 10D 52ODX32ID; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC 1818910 PIN TRL LNR +4 10D 52ODX32ID; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 221832152
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) hospital, (b)(6) 2017.Pinnacle trial liner 32 +4/10deg 52mm.Consignment instrument at gph, in a damaged condition.Photo indicated burrs.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4) investigation summary: the instrument associated with this report was not returned.The provided photograph confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PIN TRL LNR +4 10D 52ODX32ID
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7171628
Report Number1818910-2018-50496
Device Sequence Number1448134
Product Code LXH
UDI-Device Identifier10603295100836
UDI-Public10603295100836
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221832152
Device Lot NumberCY0504
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2017
Supplement Date Received by Manufacturer11/05/2018
11/05/2018
Initial Report FDA Received Date01/08/2018
Supplement Report FDA Received Date11/07/2018
11/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1